Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 125, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 29, 2011, 9:21 PM EDT for McKean County, Warren County, Pennsylvania. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2011, 9:21 PM EDT (01:21 UTC)
- Expired
- May 29, 2011, 10:28 PM EDT
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties McKean County, PA, Warren County, PA
The radar
The State College radar (KCCX), 103 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 6:17 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1339 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
807
WUUS51 KCTP 300121
SVRCTP
PAC083-123-300245-
/O.NEW.KCTP.SV.W.0125.110530T0121Z-110530T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
921 PM EDT SUN MAY 29 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 1045 PM EDT
* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
PANAMA TO CRANBERRY...MOVING EAST AT 40 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GRAND VALLEY AROUND 925 PM EDT...
GARLAND AND ENTERPRISE AROUND 930 PM EDT...
YOUNGSVILLE AROUND 940 PM EDT...
WARREN AND RUSSELL AROUND 950 PM EDT...
SCANDIA AROUND 955 PM EDT...
KINZUA DAM AROUND 1000 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4201 7822 4165 7821 4162 7823 4162 7842
4160 7842 4160 7848 4163 7849 4162 7960
4199 7961
TIME...MOT...LOC 0121Z 275DEG 36KT 4216 7938 4131 7987
$$
FORECASTER:2 follow-up statements
561
WWUS51 KCTP 300201
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 PM EDT SUN MAY 29 2011
PAC123-300211-
/O.CAN.KCTP.SV.W.0125.000000T0000Z-110530T0245Z/
WARREN PA-
1001 PM EDT SUN MAY 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.
LAT...LON 4200 7822 4165 7821 4162 7823 4162 7842
4160 7842 4160 7848 4163 7849 4163 7895
4174 7896 4183 7894 4184 7891 4187 7892
4200 7889
TIME...MOT...LOC 0201Z 275DEG 36KT 4214 7842 4153 7872
$$
PAC083-300245-
/O.CON.KCTP.SV.W.0125.000000T0000Z-110530T0245Z/
MCKEAN PA-
1001 PM EDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR MCKEAN COUNTY...
AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A WEAKENING LINE OF THUNDERSTORMS...STILL CAPABLE OF
PRODUCING ISOLATED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF ELDRED TO 9 MILES SOUTH OF KANE...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SMETHPORT AND ELDRED AROUND 1010 PM EDT...
CROSBY AROUND 1020 PM EDT...
PORT ALLEGANY AND NORWICH AROUND 1025 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4200 7822 4165 7821 4162 7823 4162 7842
4160 7842 4160 7848 4163 7849 4163 7895
4174 7896 4183 7894 4184 7891 4187 7892
4200 7889
TIME...MOT...LOC 0201Z 275DEG 36KT 4214 7842 4153 7872
$$
FORECASTER:735
WWUS51 KCTP 300228
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1028 PM EDT SUN MAY 29 2011
PAC083-300237-
/O.CAN.KCTP.SV.W.0125.000000T0000Z-110530T0245Z/
MCKEAN PA-
1028 PM EDT SUN MAY 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR MCKEAN COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
AND MOVED OUT OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.
LAT...LON 4200 7822 4165 7821 4162 7823 4162 7842
4160 7842 4160 7848 4163 7849 4163 7895
4174 7896 4183 7894 4184 7891 4187 7892
4200 7889
TIME...MOT...LOC 0227Z 275DEG 36KT 4211 7807 4151 7838
$$
FORECASTER:What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 9:18 PM EDT, 3 minutes earlier.
Area forecast discussion, May 29, 9:18 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 918 PM EDT SUN MAY 29 2011 .SYNOPSIS... A STRONG UPPER LEVEL RIDGE CENTERED ALONG THE APPALACHIAN SPINE WILL BRING ABOVE NORMAL TEMPERATURES TO THE REGION FOR THE REMAINDER OF THE MEMORIAL DAY WEEKEND INTO EARLY NEXT WEEK. A COLD FRONT WILL BRING A RETURN TO SEASONABLE TEMPERATURES FOR LATER IN THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... EXPANDED SPC SVR WATCH #397 SOUTHWARD AND IN TIME THROUGH 100 AM EDT TO COVER AS FAR SOUTH AS CLEARFIELD COUNTY AS IMPRESSIVE DESCENDING VELOCITIES UP TO 80 KTS AT 10K FEET AS PER KPBZ AND KCCX RADARS IN BROKEN LINE OF STORMS PUSHING THROUGH NORTHWEST PA. NEAR TERM MESOSCALE MODELS HAVE TENDED SOUTHWARD WITH THIS FEATURE BEFORE DISSIPATING IT OVER THE NORTH CENTRAL MOUNTAINS LATE THIS EVENING OR EARLY MONDAY MORNING. THUS...GENERAL WEAKENING CONVECTIVE TREND IS EXPECTED INTO THE N-CNTRL MTNS AFT 06Z WITH A FEW LINGERING SHOWERS POSSIBLE OVR THE NE SXNS OF THE CWA AS THE SYS DECAYS DURING THE PRE-DAWN HOURS MONDAY. OVERNIGHT LOWS WILL BE WARM AND MUGGY AND WILL LKLY NOT GET MUCH BELOW 70F IN THE LOWER SUSQ VLY METRO AREAS. THE HIGH DEWPOINTS AND NEARLY CALM SFC WINDS SUGGEST FOG/HAZE FORMATION TWD DAYBREAK..BUT THIS COULD BE MITIGATED BY MID-HIGH CLOUDS ASSOC WITH DISSIPATING CONVECTIVE SYS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... MEMORIAL DAY LOOKS TO START THE TRADITIONAL SUMMER OFF WITH SOME HAZY-HOT AND HUMID WEATHER. HIGHS WILL BE WELL INTO THE 80S TO LOWER 90S OVER MOST OF THE REGION...WITH 65-70F DEWPOINTS MAKING IT FEEL EVEN WARMER. WHILE HEAT ADVISORIES ARE NOT ANTICIPATED AT THIS POINT...APPARENT TEMPS/HEAT INDEX VALUES WILL BE WELL INTO THE 90S ACRS THE SRN HALF OF THE CWA AND MAY APPROACH 100F IN THE SUSQ VLY DURG THE AFTERNOON. HWO NOTES HEAT RELATED PRECAUTIONS SHOULD BE TAKEN TO MITIGATE THE EFFECT OF THE OPPRESSIVE HEAT AND HUMIDITY. WARM MID-LVL/700MB TEMPS OF +10C ARE USUALLY A GOOD PROXY FOR A CAPPING INVERSION...WHICH SHOULD ULTIMATELY KEEP A LID ON ANY POTENTIAL CONVECTION. HOWEVER THE EXCEPTION COULD BE ON THE EDGE OF THE CAP ACRS THE FAR NE ZONES /NE OF IPT/ AS A VORT LOBE ROTATES SEWD DOWN THE FRONT-SIDE OF THE RIDGE. MEAN POP BLEND RESULTED IN SOME SCHC/S FOR THE AFTN BUT OVERALL EXPECT A DRY AND UNSEASONABLY WARM MEMORIAL DAY. HIGH TEMPERATURES COULD APPROACH CLIMATE RECORDS FOR HARRISBURG AND WILLIAMSPORT /SEE CLIMATE SECTION BELOW/. && .LONG TERM /TUESDAY THROUGH SUNDAY/... TUESDAY WILL BE ANOTHER SCORCHER WITH HIGHS RANGING FROM NEAR 90 TO THE MID 90S AS LARGE RIDGE REMAINS IN PLACE WITH 850MB TEMPS AROUND 20C. MID LEVEL TEMPS REMAIN WARM AS WELL WHICH WILL KEEP CAP IN PLACE AND BRING VIRTUALLY NO CHANCE OF RAIN. UPPER RIDGE FLATTENS BY MID WEEK AS SHORTWAVE RIPPLES ACROSS SRN CANADA...NUDGING A WEAK COLD FRONT THROUGH ON WEDNESDAY ALONG WITH SCATTERED TSTORMS. WED TEMPS WILL STILL BE QUITE WARM...WITH THE TREND FOR LATE WEEK BACK TOWARD SEASONAL NORMALS. THIS WILL ALSO BRING RELIEF FROM THE HUMIDITY FOR LATE WEEK. RIDGE RE-ESTABLISHES ITSELF HEADING INTO THE WEEKEND...WITH A WEAK WARM FRONT EDGING NORTHWARD AS WEAK SHORTWAVE SLIDES THROUGH THE UPPER FLOW...BRINGING LOW CHANCE FOR A TSTORM FRI INTO SAT. TEMPS WARM BACK UP SEVERAL DEGREES...BUT IT WILL NOT GET AS HOT AS MON- TUE AS 850MB TEMPS...THOUGH WARMER AGAIN...REMAIN A FEW DEGREES COOLER THAN MEMORIAL DAY. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... THE MAIN AVN WX CONCERN IS WITH THE SEVERE MCS CURRENTLY MOVG ACRS LAKE ERIE. MDL DATA SUGGESTS THIS CONVECTIVE SYSTEM HAS THE POTENTIAL TO MAINTAIN INTENSITY AND MOVE ACRS NRN PA THIS EVE. SPEED OF THIS SYSTEM SUGGESTS IT COULD BE EAST OF THE ENTIRE REGION BY ARND MIDNIGHT. ADDNL TSTMS HAVE ALSO DEVELOPED AHEAD OF MCS ON THE SRN FRINGES OF LAKE ERIE IN NRN OH AND NW PA. WILL MENTION A PERIOD OF REDUCED GUSTY WINDS AND VSBYS/CIGS BTWN 02Z-03Z AT BFD...BUT A MORE AGGRESSIVE TAF MAY BE NEEDED IF APPROACHING LINE OF TSTMS HOLDS TOGETHER DURING THE NEXT HOUR OR SO. UNV AND IPT COULD ALSO POTENTIALLY BE AFFECTED BY LINE OF TSTMS IN THE 03Z-04Z TIMEFRAME. IN WAKE OF MCS...HIGH LOW LVL MSTR/DEWPTS...M/CLR SKIES AND NEARLY CALM SFC WNDS SHOULD RESULT IN MVFR BR/HZ RESTRICTIONS OVR PARTS OF THE AREA LATE TONIGHT. VERY WARM MID LVL TEMPERATURES SHOULD PROVIDE A CAPPING INVERSION AND MAINTAIN DRY WX IN PA THRU TUE. ASIDE FROM SOME MRNG FOG...PREVAILING CONDS SHOULD BE VFR. A COLD FRONT WILL MOVE THROUGH THE AREA AROUND MID-WEEK ACCOMPANIED BY SHOWERS AND TSTMS AND LCL RESTRICTIONS. OUTLOOK... TUE...NO SIG WX EXPECTED. WED...TSRA POSSIBLE. THU...NO SIG WX EXPECTED. FRI...TSRA POSSIBLE. && .CLIMATE... HIGH TEMPERATURES ON MONDAY AND TUESDAY /MAY 30-31/ ARE FORECAST TO APPROACH RECORD LEVELS AT OUR OFFICIAL CLIMATE SITES MDT/IPT. THE RECORD HIGHS FOR THESE DATES AT MDT ARE 95 (1895) AND 97 (1939)...AND 96 (1895) AND 93 (1939) AT IPT RESPECTIVELY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DEVOIR/STEINBUGL SHORT TERM...LA CORTE/RXR/STEINBUGL LONG TERM...RXR AVIATION...FITZGERALD CLIMATE...
Hazardous weather outlook, May 29, 6:25 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 625 PM EDT SUN MAY 29 2011 PAZ019-024>028-033>036-045-046-049>053-056>059-063>066-302230- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 625 PM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES WILL CLIMB INTO THE LOW TO MID 90S BOTH MONDAY AND TUESDAY AFTERNOON...APPROACHING 100 DEGREES IN THE LOWER SUSQUEHANNA VALLEY. HEAT ADVISORIES ARE NOT PLANNED AT THIS TIME BUT PRECAUTIONS SHOULD BE TAKEN TO MITIGATE THE EFFECTS OF THE OPPRESSIVE HEAT AND HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-011-012-017-018-037-041-042-302230- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-TIOGA- NORTHERN LYCOMING-SULLIVAN- 625 PM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH MIDNIGHT. A THUNDERSTORM COMPLEX MOVING THROUGH THE MIDWEST IS FORECAST TO EVOLVE EASTWARD ACROSS LAKE ERIE AND LIKELY IMPACT THE NORTHERN TIER OF PENNSYLVANIA BY LATE THIS EVENING. THE MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES WILL CLIMB INTO THE UPPER 80S AND LOW 90S BOTH MONDAY AND TUESDAY AFTERNOON. HEAT ADVISORIES ARE NOT PLANNED AT THIS TIME BUT PRECAUTIONS SHOULD BE TAKEN TO MITIGATE THE EFFECTS OF THE OPPRESSIVE HEAT AND HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-302230- WARREN-MCKEAN-ELK- 625 PM EDT SUN MAY 29 2011 ...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH MIDNIGHT. A THUNDERSTORM COMPLEX MOVING THROUGH THE MIDWEST IS FORECAST TO EVOLVE EASTWARD ACROSS LAKE ERIE AND LIKELY IMPACT THE NORTHERN TIER OF PENNSYLVANIA BY LATE THIS EVENING. THE MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES WILL CLIMB INTO THE UPPER 80S AND LOW 90S BOTH MONDAY AND TUESDAY AFTERNOON. HEAT ADVISORIES ARE NOT PLANNED AT THIS TIME BUT PRECAUTIONS SHOULD BE TAKEN TO MITIGATE THE EFFECTS OF THE OPPRESSIVE HEAT AND HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:19 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 56 min |
| May 29, 11:02 PM EDT | Special Weather Statement | CTP | Tioga | 28 min |
| May 29, 11:36 PM EDT | Special Weather Statement | CTP | Tioga | 9 min |
| May 30, 12:32 AM EDT | Special Weather Statement | CTP | McKean | 43 min |
| May 30, 1:02 AM EDT | Special Weather Statement | CTP | Potter | 43 min |
| May 30, 1:13 AM EDT | Severe Thunderstorm Warning | CTP | Potter | 47 min |
| May 30, 1:52 AM EDT | Special Weather Statement | CTP | Tioga | 53 min |
| May 30, 2:08 AM EDT | Special Weather Statement | CTP | Clinton | 37 min |
| May 30, 2:43 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 62 min |
| May 30, 3:29 AM EDT | Special Weather Statement | CTP | Columbia, Montour | 61 min |
| May 30, 4:38 AM EDT | Special Weather Statement | CTP | Schuylkill | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.